General hyperbolicity conditions for set-valued mappings

Sergei Yu Pilyugin, J. Rieger

Research output: Contribution to journalArticleResearchpeer-review


A definition of hyperbolicity for dynamical systems generated by set-valued mappings of general form in terms of local selectors is given. It is shown that a system hyperbolic in this sense has the shadowing and inverse shadowing properties. It is also shown that the hyperbolicity property holds true for a certain class of set-valued mappings where images of points are convex polytopes.

Original languageEnglish
Pages (from-to)600-608
Number of pages9
JournalJournal of Mathematical Sciences
Issue number5
Publication statusPublished - Jun 2011
Externally publishedYes

Cite this